Please use this identifier to cite or link to this item:
Title: An exponential inequality for associated variables
Authors: Oliveira, Paulo Eduardo 
Keywords: Association; Exponential inequality
Issue Date: 2005
Keywords: Association; Exponential inequality
Issue Date: 2005
Citation: Statistics & Probability Letters. 73:2 (2005) 189-197
Abstract: We prove an exponential inequality for positively associated and strictly stationary random variables replacing an uniform boundedness assumption by the existence of Laplace transforms. The proof uses a truncation technique together with a block decomposition of the sums to allow an approximation to independence. We show that for geometrically decreasing covariances our conditions are fulfilled, identifying a convergence rate for the strong law of large numbers.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filed69b35036df84af9b968efff78edb2a8.pdf213.11 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Aug 20, 2019


checked on Aug 20, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.